Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 12, Number 1

The theory of Coleman power series for $K_{2}$
Takako Fukaya.
J. Algebraic Geom. 12 (2003), 1-80
Abstract, references and article information
Full-text PDF
MathSciNet review: 1948685
Dynamics of the Segre varieties of a real submanifold in complex space
M. S. Baouendi, P. Ebenfelt and Linda Preiss Rothschild.
J. Algebraic Geom. 12 (2003), 81-106
Abstract, references and article information
Full-text PDF
MathSciNet review: 1948686
Local models in the ramified case. I: The EL-case
G. Pappas and M. Rapoport.
J. Algebraic Geom. 12 (2003), 107-145
Abstract, references and article information
Full-text PDF
MathSciNet review: 1948687
Un théorème de comparaison entre les faisceaux d’opérateurs différentiels de Berthelot et de Mebkhout-Narváez-Macarro
Christine Noot-Huyghe.
J. Algebraic Geom. 12 (2003), 147-199
Abstract, references and article information
Full-text PDF
MathSciNet review: 1948688
Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2016 University Press, Inc.
Comments: jag-query@ams.org
AMS Website